MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG CONNECTED OR HUB BASE SYSTEM KIT - INTERNATIONAL; Laparoscope, general & plastic surgery

Stryker Endoscopy-San Jose PKG CONNECTED OR HUB BASE SYSTEM KIT - INTERNATIONAL; Laparoscope, general & plastic surgery
Catalog Number 0240200100I
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in the middle of the procedure the connected or hub shut down and then had to restart it.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG CONNECTED OR HUB BASE SYSTEM KIT - INTERNATIONAL
Common Device Name
Laparoscope, general & plastic surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25484952
Report Number0002936485-2026-00377
Device Sequence Number10448930
Product Code GCJ
UDI-Device Identifier07613327413281
UDI-Public(01)07613327413281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240200100I
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown